Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 48, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 6, 2014, 6:08 PM MST for Pinal County, Arizona. It was in force for 112 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2014, 6:08 PM MST (01:08 UTC)
- Expired
- Sep 6, 2014, 8:00 PM MST
- In force
- 112 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 23 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 6:30 PM MST | HEAVY RAIN 1.24 | 2 Sse San Tan Valley, AZ | 1.24 INCHES IN 45 MINUTES. CURB TO CURB FLOODING IN JOHNSON RANCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025 WGUS55 KPSR 070108 FFWPSR AZC021-070300- /O.NEW.KPSR.FF.W.0048.140907T0108Z-140907T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 608 PM MST SAT SEP 6 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA... THIS INCLUDES FLORENCE...SAN TAN VALLEY...AND SAN TAN MOUNTAIN PARK * UNTIL 800 PM MST * AT 601 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM WEST OF SAN TAN VALLEY...TO NEAR FLORENCE. MOVEMENT WAS NORTHWEST AT 5 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN TAN MOUNTAIN PARK...SAN TAN VALLEY AND MAGMA. RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN IN THE SAN TAN MOUNTAIN PARK AND SAN TAN VALLEY AREA...AND EAST OF FLORENCE... SINCE 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3320 11170 3316 11111 3297 11135 3305 11177 $$ WOODALL
2 follow-up statements
554 WGUS75 KPSR 070206 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 706 PM MST SAT SEP 6 2014 AZC021-070300- /O.CON.KPSR.FF.W.0048.000000T0000Z-140907T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PINAL AZ- 706 PM MST SAT SEP 6 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MST FOR CENTRAL PINAL COUNTY... AT 703 PM MST...THE STORMS WHICH PRODUCED THE EARLIER HEAVY RAIN HAD DISSIPATED. HOWEVER...FLOODING FROM THE EARLIER RAIN...INCLUDING RUNNING WASHES AND FLOODED LOW WATER CROSSINGS...WILL LIKELY CONTINUE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERRILL RANCH...SAN TAN MOUNTAIN PARK...SAN TAN VALLEY AND MAGMA PRECAUTIONARY/PREPAREDNESS ACTIONS... NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3320 11170 3316 11111 3297 11135 3305 11177 $$ WOODALL
202 WGUS75 KPSR 070304 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 804 PM MST SAT SEP 6 2014 AZC021-070313- /O.EXP.KPSR.FF.W.0048.000000T0000Z-140907T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PINAL AZ- 804 PM MST SAT SEP 6 2014 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL PINAL COUNTY... ALTHOUGH THE STORMS THAT PROMPTED THE WARNING HAVE DISSIPATED...SCATTERED SHOWERS AND A FEW THUNDERSTORMS CONTINUE SOUTH OF SAN TAN VALLEY. IF YOU ARE TRAVELING TONIGHT...DRIVE WITH CAUTION AND STAY CLEAR OF WATER COVERED ROADWAYS. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3320 11170 3316 11111 3297 11135 3305 11177 $$ WOODALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:05 PM MST, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 6, 3:05 PM MST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 305 PM MST SAT SEP 6 2014 .SYNOPSIS... MOISTURE WILL CONTINUE TO INCREASE ACROSS THE AREA THIS WEEKEND. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES EACH DAY THROUGH EARLY NEXT WEEK...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN NEXT WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION. && .DISCUSSION... AS OF 130PM MST...PER LOCAL HI-RES FORECAST MODELS...SOME CONVECTIVE ACTIVITY HAS BEGUN ABOUT 2 HOURS EARLIER THAN FORECAST. SOME ISOLATED STORMS IN THE WESTERN ZONES OF ARIZONA AND SOUTHEAST CALIFORNIA HAVE POPPED UP. NOT SURPRISING AS THIS AREA HAS BEEN UNDER NEARLY CLEAR SKIES ALL DAY SO THE HEATING AND INSTABILITY HAS REMAINED IN THESE AREAS. OTHER LOCATIONS THAT HAVE FIRED UP ARE OUT EAST IN THE WHITE MOUNTAINS AND SOUTH SOUTH AND WEST OF TUCSON. FOR THE REMAINDER OF TONIGHT...EXPECT ACTIVITY TO CONTINUE INCREASING OVER THE SOUTHERN PART OF THE STATE WHICH WILL IN TURN GIVE OFF SOME OUTFLOW AND REDEVELOPMENT ACROSS SOUTHERN MARICOPA COUNTY AND NORTHWEST PINAL AND SHOULD CREATE AREAS OF BLOWING DUST. EMBEDDED INVERTED TROUGH MOVING THROUGH SOUTHERN ARIZONA TODAY WILL BE THE LIFT NEEDED FOR CONVECTIVE ACTIVITY TO TRIGGER. KEEPING A SOUTHERLY-SOUTHEASTERLY FLOW WITH THE SUBSTANTIAL AMOUNT OF MOISTURE IN PLACE.../TAPPING INTO BLENDED TPW SATELLITE 1.8 - 2.0 INCHES OF PWAT/...THE INGREDIENTS ARE AVAILABLE AND READY FOR HEAVY RAIN PRODUCERS. AS HURRICANE NORBERT CONTINUES A MOSTLY NORTHWARD TRAJECTORY AND AN INVERTED TROUGH SCOOTS NORTH-NORTHEAST...A VERY DIFLUENT COLUMN FROM NORTHERN MEXICO THROUGH CENTRAL ARIZONA WILL REMAIN IN PLACE THROUGH SUNDAY. AS THE FLOW TURNS MORE SOUTHEASTERLY SUNDAY...WITH INCREASED MOISTURE YET AGAIN...THE BEST WINDOW OF HEAVY RAINFALL LOOKS TO BE SUNDAY AFTERNOON THROUGH MONDAY MID DAY. OF COURSE...EACH DAY/S ACTIVITY HIGHLY DEPENDS ON THE PREVIOUS DAY.../TOO CLOUDED OVER OR THE BOUNDARY LAYER BEING TOO OVER WORKED/...AND THIS REMAINS THE TRICKY PART OF THE FORECAST. RAINFALL AMOUNTS AND TIMING CONTINUE TO BE FOCUSED AND FINE TUNED FOR THIS FORECAST. REGARDLESS OF THE QPF AMOUNTS CERTAIN AREAS RECEIVE...MOST ALL LOCATIONS ACROSS ARIZONA SHOULD RECEIVE RAIN DURING THIS EVENT. AFTER MONDAY...OPERATIONAL AND ENSEMBLE FORECAST MODELS HAVE THE REMNANT LOW FORMERLY KNOWN AS NORBERT ABSORBING INTO A WAVE WHICH GETS SWEPT IN THE LONGWAVE TROUGH THROUGH THE PACIFIC NORTHWEST. DIFFERENCES ARISE IN THE TIMING AND SPEED OF THAT TROUGH MOVING THROUGH ARIZONA INTO THE FOUR CORNERS AND ON TO NEW MEXICO. THE AIRMASS ACROSS THE SOUTHWEST WILL SLOWLY RECOVER...WITH HEIGHT CHANGES EVER SO SLIGHT. TEMPERATURES WILL BE SLOW TO CLIMB BACK TO SEASONAL NORMALS IF THEY EVEN REACH THAT /103F FOR PHOENIX...104F FOR YUMA/ BY NEXT SATURDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... QUITE A BIT OF CLOUD COVER ACROSS SE AZ WHICH MAY INHIBIT CONVECTION UNTIL LATER THIS EVENING. NONETHELESS IT STILL LOOKS LIKE STORMS WILL FIRE AND MOVE INTO THE METRO THIS EVENING. THE POTENTIAL FOR BLOWING DUST IS STILL THERE AND I WILL RETAIN THE TEMPO GROUPS FOR BLDU THROUGH THE EVENING. THERE SHOULD BE SOME SHOWERS IN THE AREA AS WELL ALTHOUGH I'M NOT CONFIDENT ENOUGH TO INCLUDE PREVAILING RAIN SHOWERS OR THUNDERSTORMS AT ANY POINT DURING THE TAF PERIOD. MID CLOUDS SHOULD LINGER THROUGH THE NIGHT INTO LATE SUNDAY MORNING AT ALL PHOENIX SITES. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THUNDERSTORMS SHOULD DEVELOP AND APPROACH THE SE CA TAF SITES LATE IN THE PERIOD...BUT THERE SHOULD BE A THREAT OF BLOWING DUST BEFOREHAND. VCSH LOOKS INCREASINGLY LIKELY AFTER 12Z AS DEEPER MOISTURE MOVES INTO THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY. A GRADUAL DRYING TREND WILL COMMENCE TUESDAY AS MOISTURE FROM HURRICANE NORBERT EXITS THE AREA. HOWEVER...THERE WILL REMAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. LOW LEVEL MOISTURE WILL BE SLOW TO ERODE HOWEVER AND GOOD/EXCELLENT RECOVERIES ARE EXPECTED ALL WEEK. AS FOR WINDS...NO MAJOR WIND EVENTS EXPECTED NEXT WEEK OUTSIDE OF LOCALLY DRIVEN THUNDERSTORM WINDS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY AVIATION...LEINS FIRE WEATHER...LEINS
Hazardous weather outlook, Sep 6, 5:08 AM MST, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 508 AM MST SAT SEP 6 2014 AZZ020>028-CAZ030>033-071215- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 508 AM MST SAT SEP 6 2014 /508 AM PDT SAT SEP 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO FORM THIS AFTERNOON ACROSS SOUTH-CENTRAL AND SOUTHWEST ARIZONA. STORM ACTIVITY WILL EVENTUALLY SPREAD WEST INTO SOUTHEAST CALIFORNIA LATER TONIGHT. BRIEF HEAVY RAINFALL... LIGHTNING...GUSTY WINDS AND BLOWING DUST ARE THE PRIMARY HAZARDS ASSOCIATE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY AND MONDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE IN MANY LOCATIONS. HOWEVER...CONFIDENCE IN THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAINFALL...AND THE LIKELIHOOD OF WIDESPREAD FLOODING IS LOW. SHOWER AND THUNDERSTORM ACTIVITY TAPERS OFF TUESDAY...WITH A GRADUALLY DRYING TREND EXPECTED THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 6, 5:18 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM DUST STORM 1 WSW COOLIDGE 32.97N 111.55W
09/06/2014 PINAL AZ TRAINED SPOTTER
VSBY 1 4 MILE
&&
EVENT NUMBER PSR1400254
KINCAIDLocal storm report, Sep 6, 5:34 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
534 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM DUST STORM 8 NW CASA GRANDE 32.97N 111.83W
09/06/2014 PINAL AZ TRAINED SPOTTER
VSBY LESS THAN 1 8 MILE
&&
EVENT NUMBER PSR1400255
KINCAIDSpecial weather statement, Sep 6, 5:35 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
535 PM MST SAT SEP 6 2014
AZZ028-070100-
PINAL AZ-
535 PM MST SAT SEP 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA
UNTIL 600 PM MST
AT 533 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOLTEC...MOVING WEST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOLTEC...
ARIZOLA...
CASA GRANDE...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
FOLLOWING THE WIND AND DUST...VERY HEAVY RAINFALL MAY CAUSE
TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE
AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF
HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER
VEHICLES.
LAT...LON 3298 11175 3294 11145 3281 11155 3277 11161
3277 11176
TIME...MOT...LOC 0035Z 096DEG 3KT 3284 11159
WOODALLSpecial weather statement, Sep 6, 5:39 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 539 PM MST SAT SEP 6 2014 AZZ020-CAZ031>033-070115- LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA- 539 PM PDT SAT SEP 6 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA EXTREME SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 615 PM PDT/615 PM MST/ AT 534 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM JUST WEST OF CIBOLA DRIFTING SLOWLY SOUTHWARD. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTING. LOCATIONS THAT WILL BE AFFECTED INCLUDE...CIBOLA...PALO VERDE...CALIFORNIA ROUTE 78...AND NEARBY PORTIONS OF THE COLORADO RIVER. IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. BOATERS ON THE COLORADO RIVER SHOULD GET TO SAFETY IMMEDIATELY. LAT...LON 3344 11497 3348 11464 3323 11463 3321 11487 TIME...MOT...LOC 0036Z 157DEG 5KT 3328 11477 AJ
Local storm report, Sep 6, 5:43 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
543 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HEAVY RAIN 2 ESE SAN TAN MOUNTAIN 33.14N 111.62W
09/06/2014 M0.79 INCH PINAL AZ TRAINED SPOTTER
MEASURED RAINFALL IN 15 MINUTES. VSBY LESS THAN 0.12
MI. IN DUST AND RAIN.
&&
EVENT NUMBER PSR1400256
PSRLocal storm report, Sep 6, 6:08 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
608 PM MST SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HEAVY RAIN 2 ESE SAN TAN MOUNTAIN 33.14N 111.62W
09/06/2014 M2.10 INCH PINAL AZ TRAINED SPOTTER
2.10 INCHES IN 45 MINUTES AND STILL RAINING HEAVILY
&&
EVENT NUMBER PSR1400257
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:05 PM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Sep 6, 5:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Sep 6, 5:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Sep 6, 5:27 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Sep 6, 5:35 PM MST | Special Weather Statement | PSR | Pinal | 25 min |
| Sep 6, 5:39 PM MST | Special Weather Statement | PSR | 36 min | |
| Sep 6, 5:45 PM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Sep 6, 6:04 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Sep 6, 6:16 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Sep 6, 6:37 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Sep 6, 6:46 PM MST | Special Weather Statement | PSR | 44 min | |
| Sep 6, 7:00 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Sep 6, 7:15 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 6, 7:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Sep 6, 7:57 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 6, 8:29 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 6, 8:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 36 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.